Eyes — Ocular complications
Part of the Pediatric Oncology book series (PEDIATRICO, volume 22)
KeywordsTotal Body Irradiation Bone Marrow Transplant Patient Ocular Toxicity Ocular Reaction Receive Stem Cell Transplantation
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- Gococo KO, Lazarus HM, Lass JH (1991) The use of prophylactic eye drops during high-dose cytosine arabinoside therapy. Cancer 69(11): 2866–2867Google Scholar
- Higa GM (1991) Reply to Gococo et al. Cancer 69(11): 2867Google Scholar
- Holstrom G, Borstrom B, Calissendorff B (2002) Cataract in children after bone marrow transplantation: relation to conditioning regimen. Acta Opthalmology Scandinavia 80(2):211–215Google Scholar
- Itoh M, Aoyama T, Yamamura Y, Nakajima K, Nakamura K, Kotaki H, Matsuyama T, Saitoh T, Kami M, Chiba S, Hirai H, Yazaki Y, Iga T (1999) Effects of the rational use of corticosteroids eye drops for the prevention of ocular toxicity in high-dose cytosine arabinoside therapy. Yakugaku Zasshi 119(3): 229–235PubMedGoogle Scholar
- Van Kempen-Harteveld ML, Belkacemi Y, Kal HB, Labopin M, Frassoni F (2002) Dose-effect relationship for cataract induction after single-dose total body irradiation and bone marrow transplantation for acute leukemia. International Journal of Radiation Oncology, Biology and Physics 52(5): 1367–1374Google Scholar
© Springer-Verlag Berlin Heidelberg 2005